# SDR IXXA20150724090

- Difficulty date: June 15, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 79,359 hours, 36,945 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: 113T134523
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, NR 2HOLE IS PITTED & SHOWS CRACK INDICATION.  NR 2 FLAP SUPPORT FITTING NUMBERED FROM LT TO RT.  REAMED HOLE NR 2 IN THE NR 2 FLAP SUPPORT FITTING COMMON TO THE REAR SPAR TO A FINAL HOLE DIAMETER OF .8745" & .8755" IAW REA 47158REA03 & SRM 51-40-05.
